# SDR REXA2022080301737

- Difficulty date: June 9, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 32,471 hours, 31,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Fs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED LBL27 BETWEEN F.S. 559+112 AND F.S.574	REPAIRED PER REO 601R-53-00-485
